Conflicts of interest: none declared.
Elevated triglyceride and cholesterol levels after intravenous antitumour necrosis factor-α therapy in a patient with psoriatic arthritis and psoriasis vulgaris
Article first published online: 4 APR 2007
British Journal of Dermatology
Volume 156, Issue 5, pages 1090–1091, May 2007
How to Cite
Antoniou, C., Dessinioti, C., Katsambas, A. and Stratigos, A.J. (2007), Elevated triglyceride and cholesterol levels after intravenous antitumour necrosis factor-α therapy in a patient with psoriatic arthritis and psoriasis vulgaris. British Journal of Dermatology, 156: 1090–1091. doi: 10.1111/j.1365-2133.2007.07835.x
- Issue published online: 4 APR 2007
- Article first published online: 4 APR 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.